# SDR CALA2022090502285

- Difficulty date: August 31, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A300*
- Aircraft serial: 1435
- Aircraft time: 66,159 hours, 27,452 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap
- Part number: NA
- Condition: Locked
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT DECLARING A MECHANICAL EMERGENCY INTO SFO DUE FLAP LOCK PRIOR TO LANDING FLAP CONFIGURATION. FURTHER DETAILS AWAITED.
